Thirty-one students at an elementary school in Vietnam’s Central Highlands had symptoms such as dizziness, headache, and nausea after being given balloons by strangers.
The incident was recorded at Ly Tu Trong Elementary School in Buon Trap Town, Krong Ana District, Dak Lak Province.
Among the 31 students, 17 were admitted to the district medical center, five of whom received transfusions, a representative of the Krong Ana District Office of Education and Training said on Thursday morning.
The other 14 are being monitored at home.
Doctors diagnosed the children with poisoning, but the cause is unknown.
Currently, the health of the poisoned students is stable.
According to the report of Ly Tu Trong Elementary School, four strangers, including three women and one man, were giving balloons to students in front of the school on Wednesday afternoon.
This group of people was then asked to leave by a security guard.
About 30 minutes later, many of the students who had been given the balloons began to show signs of dizziness, headache, abdominal pain, and nausea.
The students were then taken to the school’s medical room and the case was reported to local authorities.
Authorities are investigating the incident.
Like us on Facebook or follow us on Twitter to get the latest news about Vietnam!